MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 17 BEADS; ANTI-REFLUX IMPLANT
Catalog Number LXMC17
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 08/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical trial patient (b)(6) experience, dysphagia.Relationship to study device: no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/19/2023.Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information received: start date: (b)(6) 2023.Alert date: (b)(6) 2023.Country of event: us.Model: lxmc17.Device lot number: 27824.Date of surgery: (b)(6) 2021.Adverse event term: dysphagia.Patient details.Patient identifier: (b)(6).Sex: female.Age (at time of consent): 70 years.Additional event details.Site awareness date: (b)(6) 2023.End date: (b)(6) 2023.Severity: mild.Is the adverse event serious? no.Death: no.Date of death: blank.Life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: index.Intervention/treatment: none: yes.Dilation performed: yes.Indicate type of dilation? mechanical.Date of dilation: (b)(6) 2023.Diagnostic intervention: no.Diagnostic imaging: no.Drug therapy: no.Observation: no.Linx explant: no.Other surgical intervention: no.Other intervention/treatment: no.If other specify: blank.Outcome: recovered/resolved.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: n/a did this event result in the patient¿s discontinuation of the study? no.Intervention/treatment.(check 'none' or all that apply)none : yes: no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) date sent: 1/25/2024 an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.A manufacturing record evaluation was performed for the finished device 27824 number, and no non-conformances related to the malfunction were identified.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/6/2024.Additional information received: start date: (b)(6) 2024.Alert date: (b)(6) 2024.Country of event: us.Model: lxmc17.Device lot number: 27824.Date of surgery: (b)(6) 2021.Adverse event term: dysphagia.Patient details: additional event details: site awareness date: 21 nov 2024.End date: (b)(6) 2024.Severity: mild.Is the adverse event serious? no.Death: no.Date of death: blank.Life-threatening illness or injury: no.Permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: index.Intervention/treatment: none: no.Dilation performed: yes.Indicate type of dilation? mechanical.Date of dilation: (b)(6) 2024.Diagnostic intervention: no.Diagnostic imaging: yes.Drug therapy: no.Observation: no.Linx explant: no.Other surgical intervention: no.Other intervention/treatment: no.If other specify: blank.Outcome: recovered/resolved.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: n/a did this event result in the patient¿s discontinuation of the study? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/18/2025.Additional information: updated.Log line: 1 updated: severity : mild - moderate updated.Log line: 2 updated: severity : mild.Moderate.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/23/2026.Additional information received: event details.Start date: (b)(6) 2026 alert date: (b)(6) 2026 country of event: us model: lxmc17 device lot number: 27824 date of surgery: (b)(6) 2021 adverse event term: dysphagia.Patient details patient identifier: (b)(6) site country name: united states.Sex: female age (at time of consent): 70 years.Additional event details site awareness date: 12 feb 2026 end date: (b)(6) 2026 severity: moderate is the adverse event serious? no death: no date of death: blank life-threatening illness or injury: no permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: (b)(6) 2026 discharge date: (b)(6) 2026 resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: possible if related to the procedure, indicate which procedure the event is related to: blank intervention/treatment: none: no dilation performed: yes indicate type of dilation? mechanical date of dilation: (b)(6) 2026 diagnostic intervention: yes diagnostic imaging: yes drug therapy: no observation: no linx explant: no other surgical intervention: no other intervention/treatment: no if other specify: blank outcome: recovered/resolved according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: n/a did this event result in the patient¿s discontinuation of the study? no updated log line: 3 updated: admission date : (b)(6) 2026 blank discharge date : (b)(6) 2026 blank updated log line: 3 updated: if the event is marked as being related to the procedure, indicate which procedure the event is related to : blank index.

Brand Name
1.5T LINX, 17 BEADS
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key18356570
Report Number3008766073-2023-00262
Device Sequence Number6924417
Product Code LEI
UDI-Device Identifier00855106005370
UDI-Public00855106005370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2024
Device Catalogue NumberLXMC17
Device Lot Number27824
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/25/2024
12/03/2024
08/15/2025
02/19/2026
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/25/2024
12/06/2024
08/18/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale